MathSciNet Relay Station
MathSciNet bibliographic data
MR2245885 11E16
Simon, Denis Sur la paramétrisation des solutions des équations quadratiques. (French) [On the parameterization of the solutions of quadratic equations] J. Théor. Nombres Bordeaux 18 (2006), no. 1, 265–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement